×

zbMATH — the first resource for mathematics

An additivity principle for Goldie rank. (English) Zbl 0395.17010

MSC:
17B35 Universal enveloping (super)algebras
16P60 Chain conditions on annihilators and summands: Goldie-type conditions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Borho,Recent advances in the enveloping algebras of semi-simple Lie algebras, Sem. Bourbaki, No. 489, Nov. 1976.
[2] W. Borho and H. Kraft,Über die Gelfand-Kirillov-Dimension, Math. Ann.220 (1976), 1–24. · Zbl 0313.17004 · doi:10.1007/BF01354525
[3] W. Borho, P. Gabriel and R. Rentschler,Primideale in Einhüllenden auflösbarer Liealgebren, LN 357, Springer-Verlag, Berlin-Heidelberg-New York, 1973. · Zbl 0293.17005
[4] M. Duflo,Sur la clasification des idéaux primitifs dans l’algèbre envelopante d’une algèbre de Lie semi-simple, Ann. Math.105 (1977), 107–130. · Zbl 0346.17011 · doi:10.2307/1971027
[5] N. Jacobson,Structure of Rings, Amer. Math. Soc. Colloq. Publ., Vol. XXXVII, 1974, Chap. III. · Zbl 0294.15012
[6] A. Joseph,Towards the Jantzen conjecture, perprint, Orsay, Nov. 1977.
[7] A. Joseph,Towards the Jantzen conjecture II, preprint, Jerusalem, Feb. 1978.
[8] L. W. Small,Orders in Artinian rings, J. Algebra4 (1966), 13–41. · Zbl 0147.28703 · doi:10.1016/0021-8693(66)90047-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.